# SDR ASAA2021071335370

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 60,008 hours, 24,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN ABOVE L-1 DOOR HAS MULTIPLE LAMPS INOP. GROUNDED - YES. RELAMPED AND TESTED PER B737-900 AMM 33-51-01-960-801 - OPS NORMAL.
